Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
126 Doctors are Online

Lower abdominal pain, nausea. Taking microlite, missed some doses. HPT came negative. Could I be pregnant?

Mar 2013
User rating for this question
Very Good
Answered by
Practicing since : 1998
Answered : 5621 Questions
Hi i am on the pill microlite. I was a day late with day 6 took 2 pills, (had breakthrough bleeding after this) missed days 13 (spotting day 18) missed days 19-21 of the pack. I had sex on day 2,3,5,7,8,9 and 20. Took hpt it was negetive but my period isnt due for another 4 days. i have lower abdominal pain, loose bm and nausea. Is there a high chance I could be pregnant?
Posted Fri, 26 Apr 2013 in Pregnancy
Answered by Dr. Aarti Abraham 2 hours later
Thanks for your query.
Actually birth control pills are 99 % effective in preventing a pregnancy.
So chances of them faiing are quite low.
However you have been very erratic in taking them the past month, so chances of pregnancy are reasonably high.
Just wait for your period, and if overdue, test for a pregnancy at the earliest.
Take care and feel free to ask further questions.
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions

The user accepted the expert's answer

Ask an OBGYN

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor